Acta Mathematica Hungarica

ISSN: 0236-5294 (Print) 1588-2632 (Online)

Description

Acta Mathematica Hungarica features papers covering most areas of mathematics and, in particular, from those whose work is related to the advances being made by Hungarian mathematicians. It publishes mainly pure mathematics, but occasionally papers of a more applied nature appear in the journal providing they have a non-trivial mathematical content. Acta Mathematica Hungarica (formerly Acta Mathematica Academiae Scientiarum Hungaricae) was founded in 1950 by the Hungarian Academy of Sciences. It is now established as an international journal of repute.

142 Volumes 368 Issues 4,730 Articles available from 1950 - 2014

Browse Volumes & Issues